# SDR SWIA202265850

- Difficulty date: April 7, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL PANEL HAS SPOTS OF CORROSION AT FS.409.00. + 128 TO FS.559.00. (MARKED)      (C-CHECK RO 6/1/2022)    REMOVED CORROSION ON RH PRESSURE FLOOR SILL PANEL HAS 8 SPOTS AT. FS. 409.00+128 TO FS559.00 REF. REO #601R-53-41-666 REV.-C DATED 2012-11-06. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
